Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 19 de mayo de 2024

Non-separable bidimensional wavelet bases.

Título inglés Non-separable bidimensional wavelet bases.
Título español Bases de ondículas bidimensionales no separables.
Autor/es Cohen, Albert ; Daubechies, Ingrid
Organización AT&T Bell Labs, Florham Park (New Jersey), Estados Unidos
Revista 0213-2230
Publicación 1993, 9 (1): 51-137, 34 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We build orthonormal and biorthogonal wavelet bases of L2(R2) with dilation matrices of determinant 2. As for the one dimensional case, our construction uses a scaling function which solves a two-scale difference equation associated to a FIR filter. Our wavelets are generated from a single compactly supported mother function. However, the regularity of these functions cannot be derived by the same approach as in the one dimensional case. We review existing techniques to evaluate the regularity of wavelets, and we introduce new methods which allow to estimate the smoothness of non-separable wavelets and scaling functions in the most general situations. We illustrate these with several examples.
Clasificación UNESCO 120213
Palabras clave español Ondículas ; Bases ortonormales ; Matrices de dilatación ; Funciones de escala ; Filtros digitales
Código MathReviews MR1216125
Código Z-Math Zbl 0792.42021
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)